# SDR SWAA2020090407238

- Difficulty date: August 4, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Bs 727a-727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED RAIL AT ACB BS727A - 727B LBL3 WL156.  REPAIRED RAIL AT ACGB BS727A-727B LBL 3 WL 156.  REMOVED AND REPLACED CHANNEL SECTION BS 727+8 TO BS 727C LBL 3 WITH CHANNEL SPLICE AT BS 727C RBL 3 IAW SRM 53-00-53-2R-4. 89064U 17AUG20.
